# SDR 2008UALA00120

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 59,232 hours, 19,966 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Inoperative
- Location: Fire Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SQUIB TEST FWD AND AFT CARGO LIGHT SMOKING AND INOP.  FOUND INTERNAL SHORT IN CONTROL PANEL FOR SQUIB TEST.  REPLACED SQUIB TEST CONTROL PANEL.
